|Sustiva and food
Jul 9, 2007
Hi, I'm taking Sustiva, and was told to take the medication before I go to bed (11pm each night).
I usually have a small snack of some kind at the time (usually take my meds with V8, and have some chips or sorbet, etc).
I've been reading that taking Sustiva with food can increase it's potency, but I'm not having any side-effect differences between taking it with or without food.
Beyond the issue of "side-effects" is there other issues I should be concerned with, or is eating something OK if I'm tolerating the medication well?
| Response from Dr. Wohl
There is no issue if you are feeling well. Sustiva's absorbsion is increased when taken with a meal. This can lead to a higher level of the drug in your system - good, unless the higher drug level leads to side effects. Since you are not having any side effects, the sorbet stays.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vaginal Discharge A Symptom Of HIV?
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Jock Itch After Rimming Sign Of HIV AIDS
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Night Sweats After Sex With Sex Worker Sign Of HIV AIDS
- Stinging Pain After Precum Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.